MathSciNet Relay Station
MathSciNet bibliographic data
MR1182247 11Y35 (11N05)
Odlyzko, Andrew M. Iterated absolute values of differences of consecutive primes. Math. Comp. 61 (1993), no. 203, 373–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement